# SDR FDEA202512052221

- Difficulty date: December 5, 2025
- Submitted: December 5, 2025
- Operation: Air carrier
- Aircraft: N688FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 874
- Aircraft time: 23,044 hours, 13,449 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: CGDU220000
- Part serial: 70407
- Condition: Failed
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AVIONICS SMOKE WARNING ON TAKEOFF. WARNING  CONTINUED UNTIL SHUTDOWN.  EMERGENCY DECLARED.  CONFIRMED NO OIL/HYDRAULIC ODOR IN FLIGHT DECK, AVIONICS COMPARTMENT. OPENED C/B 1WA  (F25) AND NO ALERT MESSAGES OR FAULT LIGHT. SMOKE DETECTOR 13WA REQUIRES REPLACEMENT.  C/B 1WA (F25) OPENED TO FOM. T/S PER ABOVE REF STEP 4, REMOVED AND REPLACED FLIGHT DECK SMOKE DETECTOR 13 WA IAW AMM 26-15-12-04.  PERFORMED AVIONICS COMPARTMENT SMOKE DETECTION ADJUSTMENT TEST IAW AMM 26-15-00-05-0. OPS CHECKED GOOD. FOUND NO SMOKE ODOR, NO EVIDENCE OF BURNING OR FIRE. ACFT OK FOR  SERVICE
